# SDR VNAA2019052711101

- Difficulty date: May 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 35,158 hours, 35,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE CEILING EMERGENCY LIGHT AFTER EMERGENCY SIGN WILL NOT ILLUMINATE. REMOVED AND REPLACED MIDDLE AFT CEILING EMERGENCY FLOODLIGHT IAW CRJ200 AMM 33-51-16-000/400-801. OPS TESTS GOOD AT THIS TIME.
